MathSciNet Relay Station
MathSciNet bibliographic data
MR1098809 52A37
Haiman, Mark A simple and relatively efficient triangulation of the $n$-cube. Discrete Comput. Geom. 6 (1991), no. 4, 287–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement